Translator Disclaimer
2018 Existence of solutions for a nonlocal fractional boundary value problem
Zhen Gao, Min Wang
Rocky Mountain J. Math. 48(3): 831-843 (2018). DOI: 10.1216/RMJ-2018-48-3-831

Abstract

We study a nonlinear fractional boundary value problem with nonlocal boundary conditions. An associated Green's function is constructed as a series of functions by the perturbation approach. Criteria for the existence of solutions are obtained based upon it.

Citation

Download Citation

Zhen Gao. Min Wang. "Existence of solutions for a nonlocal fractional boundary value problem." Rocky Mountain J. Math. 48 (3) 831 - 843, 2018. https://doi.org/10.1216/RMJ-2018-48-3-831

Information

Published: 2018
First available in Project Euclid: 2 August 2018

zbMATH: 06917349
MathSciNet: MR3835574
Digital Object Identifier: 10.1216/RMJ-2018-48-3-831

Subjects:
Primary: 34B15
Secondary: 34B10

Rights: Copyright © 2018 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 3 • 2018
Back to Top